# SDR REXA2013080301635

- Difficulty date: August 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CORE COWL CHAFED FROM CONTACT WITH PANEL 423AT.  REPAIRED RT AFT CORE COWL IAW EO R54049.
